# SDR SWAA2025092517849

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 70,614 hours, 42,078 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FO SIDE SERVICE DOOR GRIP HANDLE BROKEN<[01] R/R AFT SERVICE DOOR ASSIST HANDLE NUT REF. AMM 52-41-31.
